# SDR CA960111015

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: 674222
- Condition: Blades Cracked
- Location: 1st Stage
- Component: Pwa
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A ROUTINE "A" CHECK F.O.D. WAS FOUND ON TWO 1ST STAGE FAN BLADES ON #1 ENGINE. DAMAGE WAS BEYOND LIMITS AND THE 1ST STAGE FAN WAS REPLACED.
